MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG ANCHOR PLATE,STANDARD,STRAIGHT,LONG; IMPLANT

STRYKER LEIBINGER FREIBURG ANCHOR PLATE,STANDARD,STRAIGHT,LONG; IMPLANT
Model Number 55-06161
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported the plate was implanted successfully and then later noticed the plate had broke.A second surgery was performed and a temporary device was put in place.
 
Additional Manufacturer Narrative
Although the plate was not available for investigation, a picture of the broken off fragment was provided.Therefore, the postoperative breakage of the plate can be confirmed.To gain additional information about the reported event, the surgeon was contacted.All further provided information did not show any deviations from the instruction for use.H3 other text : not available.
 
Event or Problem Description

Brand Name
ANCHOR PLATE,STANDARD,STRAIGHT,LONG
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key16815954
Report Number0008010177-2023-00023
Device Sequence Number20254728
Product Code DZE
UDI-Device Identifier04546540435675
UDI-Public04546540435675
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K041651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-06161
Device Catalogue Number55-06161
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown